# SDR FDEA202312221951

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 93,022 hours, 21,338 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AYK7550585
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 QTY LO  HYD 3 ELEV OFF. EMERGENCY DECLARED.  A/C MAINTAINED A #3 HYD SYSTEM QTY OF 5.0 GAL OR  BETTER FOR MOST OF THE FLIGHT. UNTIL LANDING GEAR  LEVER WAS PLACED INTO THE DOWN POSITION THEN HYD  QTY DROPPED TO 2.3 GAL.  FOUND PERMASWEDGE UNION LEAKING ON  LINE IAW EA 1-3230-T0377535 PT 1 PERFORMED TEMPORARY REPAIR TO MPN AYK7550-585 USING RAW STOCK PIPING 304X1-2X035. PERFORMED LEAK CHECK OF REPAIRED AREA. OPS CHECKED GOOD.
